# SDR WRLA20091101298

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: ABN7210863
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - BRACKET TAIL CONE WORK PLATFORM DOOR LOCK/UNLOCK SENSOR SUPPORT ATTACHED AFT FUSELAGE BULKHEAD AFT FACE, Y=2164, Z=73, LENGTH =.5 INCH.  REPLACED DAMAGE BRACKET IAW MD11 SRM 51-33-01 REV 41.
